# SDR CALA2025112811573

- Difficulty date: November 18, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 74,058 hours, 26,533 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LOWER SKIN, ONE CRACK SIGNAL NOTED L=1INCH APROX. AT STAB STA147.90 AND 15.600 INCH FROM FWD SPAR (REF AAR NR 1000060354) PERFORMED PERMANENT REPAIR AT LT HORIZONTAL STAB AT STAB STA147.90 AND 15.600 INCH FROM FWD SPAR THIS REPAIR IS A CATEGORY "B", REQUIRE REPETITIVE INSPECTIONS IAW B737 SRM 55-10-01-2R-11 STEP 5 A. INSPECTION REQUIREMENTS TABLE 204.
